Alert archive / Arkansas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 160, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at May 4, 2020, 3:06 PM CDT for Craighead County, Mississippi County, Poinsett County, Arkansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 4, 2020, 3:06 PM CDT (20:06 UTC)
- Expired
- May 4, 2020, 3:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Craighead County, AR, Mississippi County, AR, Poinsett County, AR
The radar
The Memphis radar (KNQA), 67 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 2:58 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.1 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 404 J/kg
- Mixed-layer CIN
- -252 J/kg
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 3:03 PM CDT, 3 minutes earlier.
Area forecast discussion, May 4, 3:03 PM CDT, 3 minutes before
Area Forecast Discussion National Weather Service Memphis TN 303 PM CDT Mon May 4 2020 .DISCUSSION... Current radar imagery shows activity finally moving into eastern Arkansas. Current mesoanalysis and short range models shows the environment is favorable for damaging winds and hail. Instability and low level shear will ramp up as a warm front lifts northward towards Missouri. The tornado threat seems to ramp up for this afternoons storms with low level helicity values increasing but the main threats will likely be damaging wind and large hail. Short range models indicate showers continuing until 8 PM for the first round. The tornado threat should diminish as the second round of showers moves through later tonight into tomorrow morning as a cold front approaches the area. There could be some potential for storms later in the evening Tuesday but confidence is low. Temperatures tonight into tomorrow will generally be in the upper 60s. Cooler air will move into the area as the front passes allowing for breezy conditions and high temperatures to be in the mid 70s. Showers will finally end by Wednesday as the trough finally moves to our east. Dry weather will persist through Thursday allowing for pleasant weather. Highs Wednesday and Thursday will generally be in the upper 60s to lower 70s. Lows will generally be in the lower 50s. The next chance for showers and thunderstorms will approach the area Thursday night into Friday morning as a cold front moves towards the area. So far, instability looks to be minimal but there could be the potential for strong to severe storms. It's a little too early to mention in the HWO at this time but we will continue to monitor. Temperatures will drop this weekend into the 60s as a large upper trough over the Great Lakes and the eastern U.S. will push cooler air into the Mid-South. Lows this weekend will be in the 40s with the potential for a freeze. Will continue to monitor. SGW && .AVIATION... /18z TAFs/ Convection over the Ozarks will move quickly eastward this afternoon, potentially affecting JBR/MKL. Gusty west winds and hail are possible with this convection. Another round of convectionis possible tonight as the cold front moves through the area. However, there remains some uncertainty as to whether this line will hold together. Decided to use VCTS/VCSH to denote this possibility with the understanding that TS may be needed on station at some point. Otherwise, expect gradually improving ceilings today as a warm front lifts north. This will result in increasing southerly winds this afternoon and evening, eventually shifting from the west- northwest early Tuesday behind the cold front. Additional low ceilings around 2000 ft are possible late tonight into Tuesday morning. MJ && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, May 4, 4:05 AM CDT, 11 hours 1 minute before
Hazardous Weather Outlook National Weather Service Memphis TN 405 AM CDT Mon May 4 2020 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-051115- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 405 AM CDT Mon May 4 2020 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight Severe storms are possible north of a Helena-West Helena, Arkansas to Tupelo, Mississippi line this afternoon into this evening. The best chance for severe weather will be across Northeast Arkansas, the Missouri Bootheel and Northwest Tennessee. The most likely time for severe weather will be between 2 pm and midnight. Damaging winds and large hail are the main threats though a tornado is possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability of widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon into this evening. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. SJM
In the hours before
Local storm report, May 4, 9:25 AM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
925 AM CDT MON MAY 04 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 PM TSTM WND DMG 2 NW CORNING 36.43N 90.61W
05/03/2020 CLAY AR SOCIAL MEDIA
UTILITY POLE SNAPPED ALONG COUNTY ROAD 140.
0120 PM TSTM WND DMG CORNING 36.41N 90.59W
05/03/2020 CLAY AR SOCIAL MEDIA
TREE DOWN ON POWERLINES ON SW 3RD
0140 PM TSTM WND DMG MALDEN 36.58N 89.98W
05/03/2020 DUNKLIN MO BROADCAST MEDIA
TREES DOWN ACROSS MALDEN.
0140 PM TSTM WND DMG PIGGOTT 36.38N 90.20W
05/03/2020 CLAY AR SOCIAL MEDIA
NUMEROUS TREES DOWN ACROSS TOWN.
0145 PM TSTM WND DMG RECTOR 36.26N 90.29W
05/03/2020 CLAY AR SOCIAL MEDIA
A FEW TREES DOWN IN RECTOR, CLAY CO.
0145 PM TSTM WND DMG 1 SW WALCOTT 36.02N 90.69W
05/03/2020 GREENE AR SOCIAL MEDIA
TREE DOWN ON HIGHWAY 141 NEAR EBENEZER.
0150 PM TSTM WND DMG JONESBORO 35.82N 90.69W
05/03/2020 CRAIGHEAD AR PUBLIC
4 MILES NORTHEST OF JONESBORO CARPORT DAMAGED.
0200 PM TSTM WND GST BONO 35.91N 90.80W
05/03/2020 E60 MPH CRAIGHEAD AR LAW ENFORCEMENT
WIND GUST OF 60MPH REPORTED BY LAW ENFORCEMENT.
0202 PM TSTM WND DMG BROOKLAND 35.90N 90.58W
05/03/2020 CRAIGHEAD AR SOCIAL MEDIA
TREE DOWN ON SAGE MEADOWS GOLF COURSE.
0205 PM TSTM WND DMG TIPTONVILLE 36.38N 89.47W
05/03/2020 LAKE TN PUBLIC
LARGE TREE BRANCHES DOWN IN TIPTONVILLE. WINDS
ESTIMATED NEAR 70 MPH.
0209 PM TSTM WND DMG CARUTHERSVILLE 36.18N 89.67W
05/03/2020 PEMISCOT MO EMERGENCY MNGR
UPROOTED TREES DAMAGED SIX HOMES.
0210 PM HAIL LAKE CITY 35.82N 90.45W
05/03/2020 E1.00 INCH CRAIGHEAD AR TRAINED SPOTTER
HAIL TO 1 INCH REPORTED BY TRAINED SPOTTER.
0210 PM TSTM WND DMG HOLCOMB 36.40N 90.02W
05/03/2020 DUNKLIN MO TRAINED SPOTTER
3 MILES SE OF HOLCOMB ROOF DAMAGE AND TREES DOWN.
0210 PM TSTM WND GST CARUTHERSVILLE 36.18N 89.67W
05/03/2020 M65 MPH PEMISCOT MO TRAINED SPOTTER
0230 PM TSTM WND DMG UNION CITY 36.42N 89.05W
05/03/2020 OBION TN TRAINED SPOTTER
REAL ESTATE BUILDING ROOF BLEW OFF AND ONTO THE POST
OFFICE BUILDING WITH DEBRIS AROUND AND BETWEEN
BUILDINGS. THE LOCATION WASHINGTON AVE AND SOUTH 2ND.
TREES DOWN AND ONE LARGE TREE BLOCKING STREET AT 4TH AND
CHURCH.
0235 PM TSTM WND DMG 5 ENE UNION CITY 36.45N 88.97W
05/03/2020 OBION TN TRAINED SPOTTER
SEVERAL TREES DOWN.
0235 PM TSTM WND DMG SOUTH FULTON 36.49N 88.88W
05/03/2020 OBION TN BROADCAST MEDIA
TREES DOWN ACROSS SOUTH FULTON.
0239 PM TSTM WND DMG MARTIN 36.34N 88.86W
05/03/2020 WEAKLEY TN FIRE DEPT/RESCUE
2 WSW MARTIN NUMEROUS TREES DOWN AND A SHED WITH
DAMAGE.
0244 PM TSTM WND DMG OSCEOLA 35.70N 89.99W
05/03/2020 MISSISSIPPI AR SOCIAL MEDIA
TREES DAMAGED AND POWERLINES DOWN NEAR MOCKINGBIRD LANE
0245 PM TSTM WND DMG MARTIN 36.34N 88.86W
05/03/2020 WEAKLEY TN FIRE DEPT/RESCUE
MULTIPLE TREES AND POWERLINES DOWN.
0249 PM TSTM WND DMG DELL 35.86N 90.03W
05/03/2020 MISSISSIPPI AR EMERGENCY MNGR
POWERLINES DOWN AT THE INTERSECTION OF HWY 18 AND HWY
312 BETWEEN DELL AND GOSNELL
0250 PM TSTM WND DMG MARTIN 36.34N 88.86W
05/03/2020 WEAKLEY TN PUBLIC
5 MILES N OF MARTIN TREE LIMBS DOWN AND SHINGLES BLOWN
OFF ROOF.
0250 PM TSTM WND DMG SHARON 36.23N 88.82W
05/03/2020 WEAKLEY TN TRAINED SPOTTER
LARGE TREE FELL VERY CLOSE TO HOME ON N DURHAM AVE AND
ANOTHER LARGE TREE FELL IN THE YARD OF A HOME ON MAPLE
STREET. SEVERAL LARGE LIMBS BLOWN OFF AROUND AREA.
0250 PM TSTM WND DMG RIPLEY 35.75N 89.53W
05/03/2020 LAUDERDALE TN SOCIAL MEDIA
TREE ACROSS THE ROAD IN RIPLEY NEAR HWY 51
0250 PM TSTM WND DMG GREENFIELD 36.16N 88.80W
05/03/2020 WEAKLEY TN BROADCAST MEDIA
NUMEROUS TREES DOWN ACROSS TOWN.
0300 PM TSTM WND DMG DYERSBURG 36.04N 89.38W
05/03/2020 DYER TN TRAINED SPOTTER
POWER LINES BLOWN DOWN AND BLOCKING ROADS NEAR THE
NISSAN CAR DEALER IN TOWN.
0305 PM TSTM WND DMG SHARON 36.23N 88.82W
05/03/2020 WEAKLEY TN DEPT OF HIGHWAYS
MULTIPLE TREES AND POWERLINES DOWN IN THE SHARON AND
DRESDEN AREAS.
0309 PM TSTM WND DMG GLEASON 36.22N 88.61W
05/03/2020 WEAKLEY TN DEPT OF HIGHWAYS
TREE FALLEN ON HOUSE ON MT. ZION
0309 PM TSTM WND DMG MCKENZIE 36.14N 88.51W
05/03/2020 CARROLL TN SOCIAL MEDIA
TREES DOWN IN MCKENZIE
0310 PM TSTM WND DMG 6 NNE GLEASON 36.30N 88.56W
05/03/2020 WEAKLEY TN TRAINED SPOTTER
TREES DOWN AT 54 AND 190 NEAR COMO.
0315 PM TSTM WND DMG MEDINA 35.80N 88.77W
05/03/2020 GIBSON TN AMATEUR RADIO
TREE ACROSS THE ROAD HWY 152 AND CHRISTMASVILLE RD
0315 PM TSTM WND DMG 1 NNW FAIRVIEW 35.77N 88.85W
05/03/2020 MADISON TN TRAINED SPOTTER
FOUR TREES DOWN AT RESIDENCE IN THREE WAY.
0318 PM TSTM WND DMG PARIS 36.30N 88.31W
05/03/2020 HENRY TN AMATEUR RADIO
TREE ONTO A HOUSE ON BALLYWOOD
0319 PM TSTM WND DMG HUNTINGDON 36.01N 88.41W
05/03/2020 CARROLL TN FIRE DEPT/RESCUE
SEVERAL TREES AND POWERLINES DOWN
0320 PM TSTM WND GST JACKSON 35.63N 88.83W
05/03/2020 E60 MPH MADISON TN SOCIAL MEDIA
60 MPH WIND GUST
0320 PM TSTM WND DMG PARIS 36.30N 88.31W
05/03/2020 HENRY TN AMATEUR RADIO
NUMEROUS TREES AND POWER POLES SNAPPED BETWEEN PARIS
AND MCKENZIE
0320 PM TSTM WND DMG JACKSON 35.63N 88.83W
05/03/2020 MADISON TN AMATEUR RADIO
TREE ON HOUSE NEAR JMC GENERAL HOSPITAL
0325 PM TSTM WND GST BIG SANDY 36.23N 88.09W
05/03/2020 M62 MPH BENTON TN TRAINED SPOTTER
DAVIS WEATHER UNIT REPORTED 62 MPH WIND GUST AT 323 PM.
0325 PM TSTM WND DMG BRUCETON 36.03N 88.25W
05/03/2020 CARROLL TN AMATEUR RADIO
POWER LINES DOWN AND POLE ONTO HOUSE ON LANKFORD LANE.
0325 PM TSTM WND DMG CAMDEN 36.06N 88.10W
05/03/2020 BENTON TN FIRE DEPT/RESCUE
MULTIPLE TREES DOWN AND POWER LINES SNAPPED IN HALF
ALONG WITH POWER OUTAGES IN CAMDEN AREA AND BIG SANDY
AREAS. ALL THE COUNTY HAS TREES DOWN.
0326 PM TSTM WND DMG BROWNSVILLE 35.59N 89.25W
05/03/2020 HAYWOOD TN LAW ENFORCEMENT
LARGE TREE DOWN IN TOWN.
0327 PM TSTM WND DMG MCKENZIE 36.14N 88.51W
05/03/2020 CARROLL TN TRAINED SPOTTER
MULTIPLE TREES DOWN.
0339 PM TSTM WND DMG HOLLOW ROCK 36.04N 88.27W
05/03/2020 CARROLL TN AMATEUR RADIO
LARGE TREE ON POWER LINES
0340 PM TSTM WND DMG LEXINGTON 35.65N 88.39W
05/03/2020 HENDERSON TN TRAINED SPOTTER
ON HIGHWAY 412 A CARPORT WAS BLOWN INTO POWER LINES.
0340 PM TSTM WND DMG LEXINGTON 35.65N 88.39W
05/03/2020 HENDERSON TN EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN ACROSS THE NORTHERN
HALF OF HENDERSON COUNTY.
0341 PM TSTM WND DMG CEDAR GROVE 35.82N 88.60W
05/03/2020 CARROLL TN SOCIAL MEDIA
MULTIPLE TREES DOWN.
0345 PM TSTM WND DMG 2 SW REAGAN 35.49N 88.38W
05/03/2020 CHESTER TN SOCIAL MEDIA
TREE DOWN OVER THE ROAD ON HWY 22 NEAR EDGE ROAD,
EASTSIDE OF CHESTER CO.
0345 PM TSTM WND DMG PARSONS 35.65N 88.12W
05/03/2020 DECATUR TN SOCIAL MEDIA
UTILITY POLE SNAPPED ON 641 NORTH OF TOWN AND TREES
DOWN ACROSS THE COMMUNITY.
0350 PM TSTM WND DMG DECATURVILLE 35.58N 88.12W
05/03/2020 DECATUR TN SOCIAL MEDIA
PART OF A METAL ROOF PULLED OFF HOME AND NUMEROUS TREES
DOWN ACROSS TOWN.
0355 PM TSTM WND DMG 7 ESE DECATURVILLE 35.56N 88.01W
05/03/2020 DECATUR TN SOCIAL MEDIA
PORTION OF THE ROOF REMOVED AT FISHERDALE MARINA.
0405 PM TSTM WND DMG ADAMSVILLE 35.23N 88.39W
05/03/2020 MCNAIRY TN SOCIAL MEDIA
TREE DOWN ON VEHICLE.
0410 PM TSTM WND DMG SAVANNAH 35.22N 88.24W
05/03/2020 HARDIN TN SOCIAL MEDIA
TREES DOWN ON BARKER DRIVE.
0410 PM HAIL 3 NE ELLENDALE 35.26N 89.79W
05/03/2020 E0.75 INCH SHELBY TN SOCIAL MEDIA
PENNY SIZE HAIL NEAR GERMANTOWN ROAD AND OLD
BROWNSVILLE ROAD.
0420 PM TSTM WND DMG 4 SSW OLIVE HILL 35.21N 88.06W
05/03/2020 HARDIN TN SOCIAL MEDIA
LARGE TREE UPROOTED ON LONESOME PINE ROAD.
0545 PM HAIL 5 WNW FRIENDSHIP 35.95N 89.32W
05/03/2020 E1.25 INCH DYER TN SOCIAL MEDIA
HALF DOLLAR AND QUARTER SIZED HAIL IN BONICORD.
0550 PM HAIL 2 S JACKSON 35.60N 88.83W
05/03/2020 E1.00 INCH MADISON TN PUBLIC
QUARTER SIZED HAIL ON PERRY SWITCH ROAD. STARTED AS PEA
SIZED HAIL.
0550 PM HAIL 3 W TRENTON 35.97N 88.99W
05/03/2020 E1.25 INCH GIBSON TN TRAINED SPOTTER
HALF DOLLAR SIZED HAIL ALONG THE GIBSON AND CROCKETT
COUNTY BORDER.
0550 PM HAIL 3 N FRIENDSHIP 35.95N 89.24W
05/03/2020 E1.75 INCH DYER TN SOCIAL MEDIA
TIGRETT GROCERY REPORTED LARGE HAIL SOME UP TO GOLF
BALL SIZE.
0555 PM HAIL 6 W MIFFLIN 35.53N 88.68W
05/03/2020 E0.88 INCH MADISON TN SOCIAL MEDIA
NICKEL SIZE HAIL NEAR ROCKY SPRINGS ROAD AND ED MOORE
ROAD.
0556 PM HAIL 5 NE MAURY CITY 35.87N 89.16W
05/03/2020 E1.50 INCH CROCKETT TN SOCIAL MEDIA
PING PONG BALL SIZE HAIL NEAR CROCKETT MILLS.
0600 PM HAIL 3 SSE MIFFLIN 35.51N 88.57W
05/03/2020 M1.00 INCH CHESTER TN SOCIAL MEDIA
QUARTER SIZE HAIL NEAR GLENDALE ROAD AND SHAE LN.
0630 PM HAIL 2 N JACKSON 35.66N 88.83W
05/03/2020 M1.50 INCH MADISON TN SOCIAL MEDIA
LARGE HAIL UP TO PING PONG SIZE IN OAKFIELD.
&&
MJLocal storm report, May 4, 9:40 AM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
940 AM CDT MON MAY 04 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG 1 W DRESDEN 36.28N 88.71W
05/03/2020 WEAKLEY TN SOCIAL MEDIA
ROOF DAMAGE TO AN OFFICE BUILDING.
&&
MJLocal storm report, May 4, 9:50 AM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
950 AM CDT MON MAY 04 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM HAIL 1 SE SENATH 36.12N 90.15W
05/03/2020 E0.75 INCH DUNKLIN MO PUBLIC
MPING REPORT.
0311 PM HAIL 6 NW TREZEVANT 36.07N 88.70W
05/03/2020 E0.75 INCH WEAKLEY TN PUBLIC
MPING REPORT.
0558 PM HAIL MEDINA 35.80N 88.77W
05/03/2020 E0.75 INCH GIBSON TN PUBLIC
MPING REPORT.
&&
MJLocal storm report, May 4, 2:57 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
257 PM CDT MON MAY 04 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL CASH 35.80N 90.93W
05/04/2020 E1.00 INCH CRAIGHEAD AR TRAINED SPOTTER
&&Local storm report, May 4, 3:02 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
302 PM CDT MON MAY 04 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL CASH 35.80N 90.93W
05/04/2020 E1.50 INCH CRAIGHEAD AR TRAINED SPOTTER
HAIL SIZED ANYWHERE FROM QUARTER TO PING PONG IN CASH.
&&
CORRECTED EVENT...REMARKSLocal storm report, May 4, 3:05 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
305 PM CDT MON MAY 04 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM HAIL S JONESBORO 35.82N 90.69W
05/04/2020 E1.75 INCH CRAIGHEAD AR TRAINED SPOTTER
HAIL SIZED FROM QUARTER TO GOLF BALL ON THE SOUTH SIDE
OF JONESBORO.
&&The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 3:36 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 39 min |
| May 4, 4:16 PM CDT | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale, Tipton | 9 min |
| May 4, 4:29 PM CDT | Special Weather Statement | MEG | Haywood | 46 min |
| May 4, 4:52 PM CDT | Special Weather Statement | MEG | Lake, Obion | 38 min |
| May 4, 5:41 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake, Obion | 34 min |
| May 4, 5:54 PM CDT | Special Weather Statement | MEG | Dyer | 21 min |
| May 4, 6:00 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Gibson, Henderson, Madison | 45 min |
| May 4, 6:03 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Lauderdale, Obion | 27 min |
| May 4, 6:11 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 34 min |
| May 4, 6:24 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale, Madison | 36 min |
| May 4, 6:26 PM CDT | Severe Thunderstorm Warning | MEG | Decatur, Henderson | 34 min |
| May 4, 6:33 PM CDT | Special Weather Statement | MEG | Carroll, Gibson | 27 min |
| May 4, 6:41 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Henderson, Madison | 49 min |
| May 4, 6:49 PM CDT | Areal Flood Advisory | MEG | Carroll, Gibson, Henry, Obion, Weakley | 116 min |
| May 4, 6:53 PM CDT | Flash Flood Warning | MEG | Carroll, Crockett, Dyer, Gibson, Henderson, Lauderdale and 1 more | 3 hr |
| May 4, 2:31 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Poinsett | 44 min |
| May 4, 3:56 PM CDT | Special Weather Statement | MEG | Clay | 34 min |
| May 4, 4:59 PM CDT | Severe Thunderstorm Warning | MEG | Clay | 31 min |
| May 4, 5:07 PM CDT | Special Weather Statement | MEG | Clay | 38 min |
| May 4, 5:12 PM CDT | Severe Thunderstorm Warning | MEG | Clay | 33 min |
| May 4, 5:36 PM CDT | Special Weather Statement | MEG | Greene | 24 min |
| May 4, 5:50 PM CDT | Special Weather Statement | MEG | Mississippi | 10 min |
| May 4, 6:07 PM CDT | Special Weather Statement | MEG | Mississippi | 23 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.